# SDR SWAA2019021829692

- Difficulty date: February 16, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 70,478 hours, 42,151 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cover
- Part number: 5A3086
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE MANUAL DISPLAY HANDLE EXPOSED.  SECURED COVER PER AMM.
